# SDR IPXA2019071244360

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,589 hours, 13,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EMERGENCY DRIVE CHAIN BROKEN. REPLACED DRIVE CHAIN PER CMM 52-11-08.
